| Catalog Number |
05860636001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the na electrode on a cobas 6000 c (501) module.The initial values were questioned by a physician, so the samples were repeated.The repeat results were deemed correct.The first sample initially resulted in a na value of 120 mmol/l and it was repeated on a second analyzer, resulting in a value of 129 mmol/l.The second sample initially resulted in a na value of 123 mmol/l and it was repeated on a second analyzer, resulting in a value of 137 mmol/l.
Additional Manufacturer Narrative
The serial number of the c501 analyzer is (b)(6).The field service engineer determined there was a bad assay calibration.The ise unit was checked.Calibration and controls were run.Precision and correlation studies were performed and all results were within specified ranges.Ten patient samples that initially recovered low results, had higher results when tested again on the analyzer and these results were similar to those tested on a second analyzer.The investigation is ongoing.
Additional Manufacturer Narrative
Upon review of the calibration data, several calibration errors were observed.One level of control run prior to the event recovered greater than 2 standard deviations low.Upon review of the alarm trace, abnormal probe aspiration alarms were observed.These are indicators of possible poor sample quality.The investigation determined the service actions resolved the issue.Medwatch fields d1, d2, d4, g1, and g4 have been updated.